Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Having weird upset stomach on and off. What to do?

For the past week or so, I have been having this weird upset stomach on and off. I haven t had any abnormal stool, diarrhea or vomiting .I haven t had any of that. I ll have moments where I feel like I m starving but i know I just ate. And when I do eat to ease the pain and stop being hungry, I get a massive stomach ache. Something similar has happened a few months ago when I was on birth control . I would have terrible stomach aches and loss of appetite , but the only way to fix it was eating. I went off of the birth control to see if that was the cause, it was (or at least it looked like it). But now, the pain is back... This time, eating doesn t help. Could this be something I need to pay attention to?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,
From history it appears that you might be having acid peptic disease or gastritis.
Take Omeprazole for few days.
Take less but frequent diet.
Avoid fried, chillies and junk food.
Avoid stress.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor